MathSciNet Relay Station
MathSciNet bibliographic data
MR2465511 37B55 (34A60 34D45 37N35)
Li, Desheng; Wang, Yejuan; Wang, Suyun On the dynamics of nonautonomous general dynamical systems and differential inclusions. Set-Valued Anal. 16 (2008), no. 5-6, 651–671.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement